Dr Rosemary: Could pills cause my erratic pulse?

Dr Rosemary: Could pills cause my erratic pulse?
 

Q - I’M 86 and two years ago my pulse was irregular. I wore a monitor for three days and was prescribed a daily aspirin. Recently I was watching TV and heard a GP saying that he doesn’t recommend taking aspirin as it causes problems. Has medical advice changed or was this just the GP’s opinion?
A - THE advice depends on whether or not your irregular pulse is due to a condition known as atrial fibrillation (AF). In this, the heartbeat is very erratic and can lead to turbulent blood flow within the heart. This in turn can lead to the formation of tiny clots which can travel to the brain,... read more

 
12 October 2016 in Health, Views: 29
Share:
  •  





    News Widget for Webmasters



    Bring Eugene's son back home immediately

    Realtime News

     

    «
    »
    Mo Tu We Th Fr Sa Su
          1 2 3 4
    5 6 7 8 9 10 11
    12 13 14 15 16 17 18
    19 20 21 22 23 24 25
    26 27 28 29 30 31